# SDR AALA981842

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HINGE MOUNT CASTING CRACKED AT LOWER REAR CHORD ATTACHMENT STATION 99.79 LEFT HORIZONTAL STAB.  INSTALLED TRAILING EDGE RIB REPAIR PER SRM 55-10-4 PAGE 10. (M)
